Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255574
Title: Спектральный K-радиус линейных операторов в пространствах последовательностей
Authors: Макаревич, Т. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1990
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1990. – № 1. – С. 67-69.
URI: https://elib.bsu.by/handle/123456789/255574
ISSN: 0321-0367
Appears in Collections:1990, №1 (январь)

Files in This Item:
File Description SizeFormat 
67-69.pdf143,32 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.